# SDR 97ZZZM1227

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC532
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

THE PILOT ABORTED THE TAKEOFF AT SAT FOR LOW TORQUE ON RIGHT ENGINE.  MAINTENANCE PERFORMED GROUND CHECK, ADJUSTED SCREW 'X', VERIFIED EGT COMP, AND TSC.  ALL CHECKED OK.  AN ENGINE GROUND RUN WAS ACCOMPLISHED TO VERIFY ADJUSTMENTS THAT WERE MADE.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
